home > pill identifier and drug identification

Consumer

User Reviews & Ratings - Tricor oral


Read user comments about the side effects, benefits, and effectiveness of Tricor oral.

Overall User Ratings

289 Total User Reviews

User Reviews

1-5 of 138 Next»
Condition: High Amount of Triglyceride in the Blood
12/13/2018 9:32:25 AM

Reviewer: 65-74 on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My triglyceride numbers were over 2000 when I started but within 1 month they were down to 550. Omega 3 got it down to a reasonable number. However within 5 years i lost my gall bladder. I have aches and pains and back ache I am sure are from this drug. Due to my bad reaction to statins I really have no other options. Just hoping for some new revelations in the medical community.

Condition: High Amount of Triglyceride in the Blood
9/9/2016 4:59:37 PM

Reviewer: 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Tired and weak and feel sick

Condition: High Amount of Triglyceride in the Blood
4/26/2016 8:38:19 AM

Reviewer: FY, 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I had taken Tricor to lower my triglyceride level for almost six years. About 2 years ago, I found that I had knee pain and felt very weak in my knee. Without help, I could not stand up after sitting on the floor. I did not think that it was caused by Tricor. About a year ago, I started searching internet for possible causes of knee pain, and found that somebody had similar problems. He said that ... Show Full Comment

Condition: High Amount of Triglyceride in the Blood
4/17/2016 11:25:38 AM

Reviewer: Angie, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have only been on Tricor for two weeks, but I had a severe allergic reaction to it. If you start itching and breaking out into hives, go to the ER immediately! I am still suffering from the effects but I'm hoping it gets better. I obviously had to stop taking it immediately but I am trying to find out if there are side effects from stopping the medicine all at once. I now have chest and b ... Show Full Comment

Condition: High Amount of Triglyceride in the Blood
9/6/2015 12:49:51 AM

Reviewer: 65-74 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Kept my Triglycerides down. New Doctor took me off and Triglycerides went up. Confused as what to do.

1-5 of 138 Next»

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.FDA.gov/medwatch or call 1-800-FDA-1088.